... intake. When I exercise, I do get very short of breath and it scares me. I have been on it since Oct. 2010. Does it hurt me if I stop?
5 Apr 2012
I am going to my oncologist today. Why? Because I've been on arimidex for 6 months and my body hurts so much, I cannot do anything. I went from 18 hour days to making it through my shower. I am asking your very question. I don't understanding why there is a universal dose of l mg. which is the same for me at 120 lbs. vs someone with more weight. I am very confused. I thought if I could take 1/2 dose I'd have 1/2 the damage. Dr. said it doesn't work that way. This is horrible stuff. I don't know what to do. More later when I get back from oncology.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I talked to my doctor yesterday about the weight gain. He said it's not possible. Then he questioned if I was still exercising and watching my ...
1 answer • 3 Nov 2009
I was taking adderall for six years. I stopped after college, and my doctor told me I would gain some weight due to my metabolism slowing down. I was ...
2 answers • 18 Mar 2010
since being put on this med about two months ago, I have gained ten pounds and find myself craving carbs. I am normally on a high protien, lo carb ...
4 answers • 6 Sep 2010
I am 19 I have always suffered anxiety but it was now unbearable. I couldn't get any sleep and was barely eating. I am now taking paxil 20 mg a ...
8 answers • 22 Oct 2014
Welchol - I have read weight gain is not a side effect but I started taking wellchol 3 weeks ago and
... have gained 7 lbs in 3 weeks. Nothing else has changed, I exercise, follow a low card diet, etc... What in the wellchol causes weight gain when ...
1 answer • 16 Nov 2014